# SDR 20010613CW020

- Difficulty date: January 10, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N373QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600373
- System (JASC): 3411 · Pitot/Static System
- Part: Hose
- Part number: CM29446600
- Condition: Leaking
- Location: Pitot/Static Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEST OF BOTH STATIC SYSTEMS ON AIRCRAFT, FOUND EXCESSIVE STATIC LEAK IN BOTH NR1 AND NR2 SYSTEMS.  FOUND STATIC HOSE IN BOTH SIDES LEAKING IN EXCESS OF FACTORY SPECS.  REMOVED DEFECTIVE HOSES AND REPLACED WITH NEW, STATIC SYSTEM TESTED SATISFACTORY.
